# SDR UIEA2019092705585

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,987 hours, 17,447 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961
- Part serial: 1035
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING L PACK OFF FOR ENGINE START, THE EICAS MSG, "L PACK OFF" NOT DISPLAYED ON EICAS. PACK OFF SWITCH LIGHT DID NOT ILLUMINATE.( TRANSFERRED TO MEL 118320 PER DDG 21-51-01-01, CAT 'C'.  PLACARD INSTALLED AND MCC NOTIFIED.   LP 1051364 - M4: PERFORMED BITE CHECK ON LT PACK TEMP CONTROLLER, FAULTING LOW LIMIT VALVE PER AMM 21-51-14. SUSPECT BAD PACK TEMP CONTROLLER BOX DUE TO LOW LIMIT VALVE BEING REPLACED, PN 625934-6 ON ORDER WITH MCC.  LP 1051365 - M2: R/R L/H PACK FLOW CIRCUIT CARD IAW 21-51-09. FAILED OPS CHECK, LIGHT REMAINED OFF. L/H PACK FLOW CONTROL VALVE IS MANUALLY CLOSED. DMI REMAINS OPEN.  LP 1051367 - M3: REMOVED AND REPLACED FLOW CONTROL VALVE ASSY IAW B767 AMM 21-51-01. PART INSTALLED IS FOR WRONG EFFECTIVITY A/C, BUT IS RIGHT PART FOR A/C. FLOW CONTROL VALVE WITH PROPER EFF. IS MISSING CANNON PLUG ON CANNISTER. PER MCC, ORIGINAL PART IS TO BE RE-INSTALLED UNTIL ENGINEERING IS NOTIFIED.   LP 1051368 - M4: (RE)REMOVED AND REPLACED NEW FLOW CONTROL VALVE ASSY IAW B767 AMM 21-51-01. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI # 118320. PLACARD REMOVED AND MCC NOTIFIED. EH @ 17:25Z )
